MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLO ADV RATCHET T-HANDLE; EXTREMITY INSTRUMENTS : HANDLES

DEPUY ORTHOPAEDICS INC US GLO ADV RATCHET T-HANDLE; EXTREMITY INSTRUMENTS : HANDLES
Model Number 2128-61-070
Medical Device Problem Codes Crack (1135); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that after the pans went through the wash, it was notified by spd that the rubber on the t-handle was ripped and that they could no longer use it.The t-handle is still useable but they are unable to clean it and keep it sterile.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
GLO ADV RATCHET T-HANDLE
Common Device Name
EXTREMITY INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr
warsaw, IN 46580
3035526892
MDR Report Key14647329
Report Number1818910-2022-10557
Device Sequence Number5693247
Product Code HTO
UDI-Device Identifier10603295089728
UDI-Public10603295089728
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2128-61-070
Device Catalogue Number212861070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown